Doctor insights on:
I took 40 mg predislone 1x day for 3 days Since I stopped last Monday my BP high and is Never high, I am also very weak. Is this from predislone?
YES: Recheck BP in 1 week- should have normalized. ...Read more
What should I do if my anxiety become worse esp during my prtical exam? It's make my bp high & get stomchache. Cn u give some advice or medication needs
Mindfullness or yoga: Anxiety can respond to relaxation, mindfulness, or yoga exercises. Also cognitive behavioral therapy can help you change your thinking patterns so you worry less. Medications for adults with anxiety can be tricky. Xanax is habit forming when taken over a long period of time. Sometimes the use of an SSRI antidepressant with anxiolitic (anxiety lowering) properties can be helpful, such as Proza ...Read more
Unclear: I researched your question and discovered that ampalaya has many biologically active components with many reported medical uses but I didn't find anything that either supported or refuted the claim that it specifically raises bp. ...Read more
I'm salt sensitive, BP high but labile. What can I do when dining out or attending family dinners?
Be diligent!: It won't be easy, but if you are diligent with your research of a restaurant's menu online before you go out to eat you can often find detailed nutrition information. Additionally, you can call ahead and speak to the head chef specifically about your dietary restrictions/requirements to make sure they can have appropriate food available. With family, you just have to explain and be careful! ...Read more
30 year male. My high BP is 130 and low BP is 60 to 65. After work or cycling or running BP high and suddenly becom very low with unconciousness.?
See a doctor: Losing consciousness during or after exercise is worrisome and deserves immediate evaluation. Avoid exercise and seek care. The causes can be varied, but hypertrophic cardiomyopathy is a real concern and needs to be ruled out along with other electrical or mechanical heart causes. ...Read more
My Creatinine urine level went from 73 to 20 in 4 mons BP high, 201/112 yesterday. Pluse 136. What can b wrong w/me. No med changes, should I worry?
Yes: You need medical care as soon as possible. ...Read more
Bp high for a couple of days this week - 150-170/80-95 and doc wants to monitor for a couple of weeks before deciding if need a 2nd med. Concerning?
Bp: Sounds like your doc is making appropriate observations. ...Read more
My mom.45yr female. Bp high all the time. Fainted once. Cervical pain. Temporary numbmess in some body parts. Which food should be avoided and taken?
Optimal diet: Achieve ideal wt, don't smoke, minimize salt, eliminate saturated fats, be modest with meats, eat fruit, veggies, and whole grains, minimize caffeine, exercise daily, select foods rich in magnesium and potassium, avoid sugars, breads, pasta. Drink 2 to 3 liters per day. Avoid alcohol ...Read more
Can't sleep. Sitting lll&rhand feels cold/tingly/numb p lying for bed both rul&lll feel cold tingly sympt 4 1 wk low BP high stress possible dx?
Anxiety: Anxiety and panic disorders can affect sleep and circulation but there are other possible causes as well. It sounds like you feel quite uncomfortable. Reach out to your primary care doctor to have these difficulties evaluated soon. Whatever the cause, your doc can help you move toward a solution quickly. ...Read more
Reduced caloric intake under guidance 2 days ago. Carb count from 180/ day to 135/day. Avg. 1150- 1350 calories/day. Bp high today 148/86. Related?
Unlikely: Would continue to monitor...One reading does not a trend make. ...Read more
Anxiety sufferer for 20+ years manage it decent. Last couple days BP high and heart rate high is it normal to hit you again out of the blue. Thx docs?
Anxiety that has: Been controlled can worsen in the face of psychosocial stressors or physical stressors. ...Read more
No: Because if you brush with baking soda, you will ingest very little. But using baking soda is a bad idea because you need a toothpaste with Fluoride in it. Without the Fluoride in your toothpaste, and drinking 4, 8 oz glasses of fluoridated water per day, your cavity risk factor will be very high, like it was back before water fluoridation in the late 50's early 60's. ...Read more
Bp at 150/100 now with cold and dry cough. Cardio workup last jan2014 - 2decho, ekg and stressecho normal. Agatston score of 0.5. Why is bp high?
Hypertension: You might simply have essential hypertension even though "cardiac workup all normal in Jan 2014'. CAD and essential hypertension are not mutually exclusive. Further if you have a "cold" and are taking OTC sudafed for instance, that could increase your BP now. Second, I suspect, you need to control your salt intake: make sure your diet is low saturated fat low sodium. Monitor your BP and treat ...Read more
From last 1year I am taking venlafaxine medication. Suddenly my blood pressure high &stopped taking venlafaxine. How long my BP high, is it curable?
Is there any circumstances when pills for high BP & high cholesterol may be discontinued by the doctor. My BP is stable since last 1 yr 130/80?
If your BP is 130/80 without taking BP medications than there is no need for BP meds unless you have diabetes.
If your BP is 130/80 with medications then I don't see any reason to discontinue them.
Same is true for cholesterol medication and it will depend on your lipid control with and without medication. ...Read more
Had cortis. Injec in shoulder several hrs ago, now very bad headache, BP high (160/86).Took hydrocodone/tyl 5/300 still bad. Wtg for doc call. Reac to shot?
Possibly: The timing is, of course, suspicious. Generally the "cortisone" stays inside the joint and doesn't enter the bloodstream so it's unlikely but not impossible. (some of the med may have leached out of the joint.) you're doing the right thing - analgesic and rest. If you're getting worse anytime or not starting to feel better in a couple of hours, go to the er ...Read more
Bp high lately from drug store machine age 63 158/86 pulse 62 on 25mg toprol (metoprolol) under lots of stress. Weight 183 height 6'1. I exercise eat healthy?
Recheck: You should have it rechecked with a manual cuff. Electronic machines not always accurate. ...Read more
Symptoms: There are so many possibilities to relate to your question that no specific answer is likely to be productive here. See your doctor for an evaluation where a full history, physical exam and if necessary other evaluation can be done. ...Read more
I was put in the hospital on friday, high blood pressure. Can't explain why. They run many tests, no answers to why BP high. Can someone help me?
Not easy: Most of the time there is no obvious cause for hig bp. Only 5% of the time we can identify a cause specially in younger patients. Therefore don't be surprised. ...Read more
Persistent ear ringing or two months that is sometimes worse or better. Low bp, high hr at times, smoker. Took antibiotics, no improvement. Cause?
Chronic nerve damage: Ringing in the ears, aka tinnitus (tin'uh'tus), is a result of damage to the cochlear nerve, which is the nerve that allows for the sensation of sound. Most likely this is a chronic problem due to noise exposure over time. It can be a genetic predispostition, i.e. Runs in your family. Medicines, such as Aspirin and ibuprofen, and certain antibiotics can also damage the cochlear nerve. ...Read more
What could cause a 92 yo to slip from chair? Found sitting on floor. No recall. Bp high 4hr later. Speech odd week before. Prior cva and fall/fracture
Let's count the ways:
New stroke, tia, cardiac arrhythmia, drug overdosage, dehydration and hypotension, seizure?
Sounds like there was a loss of consciousness. If there was an arrhythmia she might need cardiac monitoring. If a new onset of seizure we have to r/o brain mass or metabolic abnormalities. Tia warrants other evaluations since it might be a harbinger of a full blown stroke. ...Read more
Echo Ejection >55% transmitral pseudonorm. No wall abnorm. No stenosis. Mild mitral annular calc. Nohigh bp. High ASO titre. Poss hyperthyroid. Help!
Mitral valve: The test results here do not necessarily lead to any particular conclusion; additional information would be needed to give you advice. Think about a consultation with a cardiologist here on HealthTap or in the office. The ASO is a test indicating a prior Strep infection. While late complications from Strep infections can affect the heart (rheumatic disease), it does not sound like you have that. ...Read more
Pain lower left side of abdomen. Swelling in middle of stomach, and lots of pain in upper area. Bp high. Chills, no fever. Uneasy feeling.
I am only 125 lbs taking 20mg prednisone daily and only getting slight relief for severe joint pain morning stiffness. Normal? Making my BP high also
Unusual treatment: 26 yo female notes ineffectiveness of prednisone for widespread pain; apparently absent any specific diagnosis. This is inappropriate. An Osteopath or Rheumatologist should be consulted. Fibromyalgia might be a consideration, and a specific diagnosis is needed in order to initiate rational medical therapy. ...Read more